Skip to Main content Skip to Navigation
Journal articles

Davenport series and almost-sure convergence

Abstract : We consider Davenport-like series with coe cients in l2 and discuss L2-convergence as well as almost-everywhere convergence. We give an example where both fail to hold. We next improve former su cient conditions under which these convergences are true.
Document type :
Journal articles
Complete list of metadatas

Cited literature [15 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00794135
Contributor : Julien Brémont <>
Submitted on : Monday, February 25, 2013 - 10:45:01 AM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM
Long-term archiving on: : Sunday, April 2, 2017 - 4:54:19 AM

File

diri.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00794135, version 1

Citation

Julien Brémont. Davenport series and almost-sure convergence. Quarterly Journal of Mathematics, Oxford University Press (OUP), 2011, 62 (1), pp.825-843. ⟨hal-00794135⟩

Share

Metrics

Record views

243

Files downloads

277